# SDR SIMA20121216005

- Difficulty date: December 16, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 25,894 hours, 21,655 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4463 THE CREW REPORTED THE COCKPIT FLASHLIGHT WAS INOPERATIVE AND SWAPPED WITH AFT CABIN FLASHLIGHT.  THE FLIGHT CREW PLACARD PER MEL 25-53 AUTH # 120852-C MOC #498684.  REPLACED AFT CABIN FLASHLIGHT ASSEMBLY IAW EMB MM 33-50-16.  THE OPERATIONAL TEST WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
